

01st – 02nd June 2019

Thruxton Circuit (2.356miles)





This meeting is organised by the BARC governed by the General Regulations of the Motorsport UK incorporating the provisions of the FIA International Sporting Code, additional Supplementary regulations and any written instructions that the organisers issue for the meeting. These Final Instructions must be read in conjunction with both the BARC Standing Regulations and the BARC H&S Guidance, issued in February 2019 which are available on the BARC website.

1. PERMIT:

This meeting will be held under the following Motorsport UK permit numbers:

Nat. A.: 112660 Nat. B: 112661

2. OFFICIALS:

Motorsport UK Steward:	David Walton
Club Stewards:	Peter Edwards, Mike Sturney
Senior Clerk of the Course:	Dale Wells
Clerks of the Course:	Nigel Price, Andrew Harris, Glynn Lee,
	Kieron Salmons (T), Richard Sneader (T)
Secretary of the Meeting:	Deborah Wells, Nicola Bush (Dep)
Chief Scrutineer:	Mike Mattison
Chief Marshal:	Trevor Jackson
Chief Incident:	Alec Knyvett
Chief Observer:	Peter Chubb, Andy Johns (Dep)
Judges:	Clive Thorne
Race Phones:	Karen Coddington
Chief Medical Officers:	Dr Anthony Palmer, Dr Helen Grimsmo
Chief Paddock Marshal:	Marc Chapman
Chief Start-Line Marshal:	Christine Reddington
Chief Timekeeper:	Peter Knight, TSL Ltd
Commentators:	Alistair Douglas, Marcus Pye, Ian Titchmarsh
Event Officials:	Members of the BARC & other MSA recognised clubs
Rescue Unit:	BARC HQ
Breakdown Vehicles:	Boarhunt Recovery
Safety Car Driver:	Alan Evans, Nigel Holt
Safety Car Observer:	Peter Harris, David Glanville-Davies

3. PADDOCK ACCESS & ALLOCATION:

IMPORTANT: You must park within your allocated area within the paddock as indicated on the attached plan. Failure to do so may result in you being asked to leave the venue.

The garages have been allocated to the Sports 2000 Championship. NOTE: There is no power provided in the garages.

Paddock access will be from **14:00** on **Thursday** and the paddock must be vacated by **20:00** on **Sunday**. NOTE: There is no power provided in the paddock.

4. PASSES:

Entrance tickets and vehicle passes will be sent to you under separate cover; those under the age of 15 are admitted free of charge.

5. SIGNING-ON:

a) 3 lap one-to-one circuit familiarisation sessions will take place on **Thursday** afternoon between **15:00hrs** and **17:00hrs** on a first-come first-served basis. Competitors who wish to avail themselves of this free service should congregate at the foot of the stairs to Race Control at **14:50hrs**.

b) Pre booked circuit testing will take place on Friday between 09:00hrs and 17:00hrs with sign on in Race Control, above the pit garages.



01st – 02nd June 2019

Thruxton Circuit (2.356miles)



Final Instructions: Meeting HQ78 – v2

c) ALL race event competitors will sign-on (*irrespective of whether you have already signed on for testing*) in Race Administration at the times indicated on the attached timetable. <u>In addition</u>, there will be limited sign-on and scrutineering for the race event on **Friday** afternoon between **15:00hrs** and **18:00hrs**.

d) Competitors must provide a valid Motorsport UK Competition licence and a valid club membership card at sign-on. Entrants must provide a valid Motorsport UK Entrants licence.

e) Competitors with non-Motorsport UK licences are reminded that they must produce the written approval of their ASN that they may compete in the meeting.

f) Drivers are reminded that licences and upgrade cards must be valid bearing a recent photograph and be signed by the driver. Upgrade cards may usually be collected from the sign-on office 30 minutes after the conclusion of the race.

6. RACE SELECTION PROCEDURE:

In events without a class structure grids will be formed for the fastest:

28 Sports & Sports Racing Cars over 2000cc

- 36 Sports & Sports Racing Cars up to 2000cc
- 42 In other categories

In events with classes reserves may be nominated in accordance with H31.1.1 of the current Motorsport UK Yearbook.

6a RACE FORMAT:

The Stirling Moss Trophy & RAC Woodcote Trophy, the Historic Touring Car Challenge with Tony Dron Trophy and U2TC races will feature a mandatory pit stop and where relevant, a driver change between the **15th** and **25th** minutes. All cars must be at rest for a minimum of 60 seconds during the pit stop, regardless of whether a driver change is to take place or not. Any car failing to make a pit stop will be excluded from the results. Any car failing to make a pit stop within the pit window will incur a Drive-Through penalty.

STANDING STARTS: Front Engined Formula Junior Rear Engined Formula Junior Sports 2000 HRDC Alfa Challenge HRDC Allstars HRDC Coys Trophy ROLLING STARTS:

MRL Stirling Moss & Woodcote Trophy MRL Historic TC & Tony Dron Trophy MRL U2TC Touring Cars

In all cases, the grid for Race 2 will be decided from the results of Race 1.

7. SCRUTINEERING & ELIGIBILITY:

All vehicles will be examined at the times indicated on the attached timetable. Eligibility may be checked by the appointed Eligibility Scrutineer or by any member of the Motorsport UK Technical Commission as listed within the Motorsport UK Yearbook.

8. NOTICE BOARD:

The official noticeboard is located at the Race Administration office.

9. BRIEFINGS:

Drivers who have not raced at the circuit previously must report for a "new drivers" briefing before going on track, which will take place in the Clerk of the Course office situated at the bottom of the Race Control Steps, at the following times;

Saturday:08:00, 09:30 and 10:30Sunday:08:00 and 10:00

Also, please see the poster at sign-on but separate Championship briefings will take place as follows:



01st – 02nd June 2019

Thruxton Circuit (2.356miles)



Final Instructions: Meeting HQ78 – v2

Woodcote / S Moss, HTCC / T Dron, U2TC Formula Junior (all Classes) HRDC Coys Trophy Sports 2000 Championship HRDC Allstarts and Alfa Challenge

12:30hrs Saturday 13:45hrs Saturday 14:30hrs Saturday 10:30hrs Sunday 14:00hrs Sunday MRL Hospitality Tent Thruxton Centre Ground Floor Classroom Thruxton Centre Ground Floor Classroom Thruxton Centre Ground Floor Classroom Thruxton Centre Ground Floor Classroom

10. NOISE POLLUTION:

Engines must not be run before 08:15 (between 09:20 and 10:40 on Sunday) or after 18:30 on any day.

11. CIRCUIT ACCESS & EGRESS:

All cars should assemble in the designated assembly area. For practice, you will be signalled to go directly out onto the circuit. For race, you will be signalled to go out onto the circuit, behind an official Championship Parade Car, to complete one lap of the circuit prior to forming on the grid. Details of further green flag laps will be issued at sign on.

When the practice or race session has expired as designated by the use of the chequered flag, cars will complete one slowing down lap of the circuit and exit via the pit lane proceeding directly to Parc Fermé except when directed to do otherwise by an Official of the meeting.

12. LIVE SNATCH:

There is no provision for "snatch" at this race meeting.

12a. SAFETY CAR:

A Safety Car will be used in all races in accordance with Motorsport UK Regulations.

13. RED FLAGS:

Any category which generates a "red flag" may be placed at the end of the schedule subject to time being available.

14: RESULTS:

All time sheets, grids and results are deemed to be provisional until the conclusion of all judicial actions.

15. PRESENTATIONS:

The first three finishers in each race should proceed to the podium as quickly as practical where awards will be given and interviews held.

16. JUDGES OF FACT:

Judges of Fact may be appointed in accordance with G10 and Q18 of the current Motorsport UK Yearbook.

17. RACE-DAY INFORMATION:

The organisers will try to run the programme as published however reserve the right to bring forward, delay or abandon event sessions to suit the conditions.

18. VIDEO EQUIPMENT:

Video equipment may be fitted to the car if it is not used for commercial purposes. All equipment must be fitted to the vehicle at scrutineering and failure to do so may mean that the camera will be removed. Helmet Cameras are not permitted.

19. CIRCUIT & MEETING NOTES:

BARC will not be liable for any damage caused to vehicles being recovered from the track.



01st – 02nd June 2019

Thruxton Circuit (2.356miles)



Final Instructions: Meeting HQ78 – v2

Competitors who experience mechanical problems, particularly if that problem is likely to be a hazard to others, must be stopped immediately in a place of safety. The competitor may also be liable for any excessive clean-up costs involved.

Motorsport is a non-contact sport and competitors who make contact with each-other render themselves liable to penalties in accordance with the current Motorsport UK Yearbook. Likewise competitors should remain within the white lines defining the edges of the circuit. Failure to do so will render the competitor liable to penalties up to and including exclusion.

The circuit fuel station will be open during the meeting, selling both Unleaded and Super Unleaded fuel. In addition, the AA Oil / Sunoco truck will be present delivering their pre-ordered control fuels.

All working areas should be kept clean and tidy and any waste placed in the appropriate container. Waste must not be mixed or waste left around the site. In the event that the BARC is charged for such issues then the charge will be passed on to the championship concerned if the individual cannot be identified.

Any person who is injured or feels unwell should seek help from the circuit medical services. Please contact an official or member of the venue management team.

20. MARSHALS MATTERS:

You may gain access from Friday evening but the area must be vacated at the end of the meeting on Sunday. The campsite is on the right hand side of the main driveway, in the Heli-pad field (overlooking the Karts Centre).

MOST IMPORTANT - PLEASE NOTE: Whilst Sunday church break remains fairly flexible there will not be a lunchbreak on either day due to programme issues. A lunch pack will be provided each day for collection from sign-on. If anyone is unhappy with this arrangement please inform Paula Brown at BARC HQ and if necessary we can delete your availability for the meeting.

Marshals will need to produce their Motorsport UK Registration Card on arrival at the main gate, where you will be directed to park in the heli-pad field (behind the BARC offices), then sign on in the BARC shop where you will be issued with your guest ticket and 'TRACK' car label (as required).

No private cars are allowed in the paddock or the tarmac area behind the Grandstands. Any private cars found in these areas without the appropriate car pass will be towed away to secure storage.

Post allocations will be advised at sign-on.

Please remember you should not use mobile phones or cameras while on duty.

If you are unable to attend please contact Paula Brown and return your passes to the BARC.

Signing on locations is as below;

Scrutineering Bay	All Scrutineers
BARC Shop (top of driveway)	All Officials (including Startline / Pits / Paddock / Assembly)
Medical Centre	All Rescue / Medical

Personnel	Saturday	Sunday
All officials	07:30	07:30
Post-Chiefs Briefing	08:10	08:05
On Post	08:30	08:25
Stewards Inspection	08:40	08:35
First Activity	09:00	08:55

The Post-Chiefs briefing will take place in the sign-on area.



01st – 02nd June 2019

Thruxton Circuit (2.356miles)



Final Instructions: Meeting HQ78 – v2

21. SOCIAL MEDIA

Both officials and competitors alike are reminded that they should not make comments upon social media sites which may in any way be deemed as being derogatory, defamatory, obscene or libellous. You should remember that comments made are in a very public arena and can be seen by possibly more than your intended audience.

22. SAFEGUARDING:

A number of officials within the club are appointed as safeguarding officers and they are available to deal with problems which may arise or are brought to their attention. Issues can be raised by talking to the senior clerk of the course at an event or contacting a safeguarding officer whose details can be found on the BARC website.

23. BARC CONTACTS:

Competitors Administrator: David Wheadon	T: 01264 882209	E: <u>dwheadon@barc.net</u>
Officials Administrator: Paula Brown	T: 01264 882210	E: <u>pbrown@barc.net</u>
Chief Marshal: Trevor Jackson	T: 07836 361188	E: <u>tjackson1@sky.com</u>



01st – 02nd June 2019

Thruxton Circuit (2.356miles)

Final Instructions: Meeting HQ78 – v2



24. TIMETABLE:

 THRUXTON
 Saturday 1 - Sunday 2 June 2019

 THRUXTON
 MOTORSPORT
 HISTORIC

 OTORSPORT CENTRE
 CELEBRATION
 PROMOTIONS

Saturday 1 June

Quali	fying	Group	Sign on	Scrutiny
09:00	09:30	Historic Touring Car Challenge (HTCC) with Tony Dron Trophy	07:30 - 07:45	07:45
09:40	10:00	FJHRA/HSCC 'Silverline' FJ Championship Rear Engined Grid	08:10 - 08:25	08:25
10:10	10:35	HRDC 'Coys Trophy' for Touring Cars 1958-1966	08:40 - 08:55	08:55
10:45	11:15	RAC Woodcote Trophy/Stirling Moss Trophy	09:15 - 09:30	09:30
11:25	11:55	U2TC for pre-66 under two-litre Touring Cars	09:55 - 10:10	10:10
12:05	12:25	FJHRA/HSCC 'Silverline' FJ Championship Front Engined Grid	10:35 - 10:50	10:50
12:35	12:50	Sports 2000 Championship	11:05 - 11:20	11:20
12:50	13:40	Lunch Break / Demonstrations		50 mins
13:50		BBMF WW2 Hurricane Flypast		
13:40	14:20	Historic Touring Car Challenge (HTCC) with Tony Dron Trophy - Race 1	Race	40 mins
14:35	14:55	FJHRA/HSCC 'Silverline' FJ Championship Rear Engined Grid - Race 1	Race	20 mins
15:10	15:55	HRDC 'Coys Trophy' for Touring Cars 1958-1966	Race	45 mins
16:10	16:50	RAC Woodcote Trophy/Stirling Moss Trophy - Race 1	Race	40 mins
17:05	17:25	FJHRA/HSCC 'Silverline' FJ Championship Front Engined Grid - Race 1	Race	20 mins
17:40	18:20	U2TC for pre-66 under two-litre Touring Cars - Race 1	Race	40 mins

Sunday 2 June

Quali	fying	Group	Sign on	Scrutiny
08:55	09:10	HRDC 'Allstars' for pre-66 Sports, GT and Touring Cars	07:25 - 07:50	07:50
09:20	10:45	Church Break / Passenger Coach Rides		85 mins
10:45	11:00	HRDC 'Alfa Challenge' for Alfa Romeo Sports, GT & Touring Cars	09:15 - 09:30	09:30
11:10	11:40	Sports 2000 Championship - Race 1	Race	30 mins
11:55	12:35	U2TC for pre-66 under two-litre Touring Cars - Race 2	Race	40 mins
12:50	13:10	FJHRA/HSCC 'Silverline' FJ Championship Rear Engined Grid - Race 2	Race	20 mins
13:10	14:00	Lunch Break / Demonstrations 50 mins		
14:05	14:05 BBMF WW2 Dakota Flypast			
14:00	14:40	RAC Woodcote Trophy/Stirling Moss Trophy - Race 2	Race	40 mins
14:55	15:25	HRDC 'Alfa Challenge' for Alfa Romeo Sports, GT & Touring Cars	Race	30 mins
15:40	16:00	FJHRA/HSCC 'Silverline' FJ Championship Front Engined Grid - Race 2	Race	20 mins
16:15	16:55	Historic Touring Car Challenge (HTCC) with Tony Dron Trophy - Race 2	Race	40 mins
17:10	17:40	Sports 2000 Championship - Race 2	Race	30 mins
17:55	18:25	HRDC 'Allstars' for pre-66 Sports, GT and Touring Cars	Race	30 mins



01st – 02nd June 2019

Thruxton Circuit (2.356miles)

Final Instructions: Meeting HQ78 – v2



25. PADDOCK PLAN:





01st – 02nd June 2019

Thruxton Circuit (2.356miles)



Final Instructions: Meeting HQ78 – v2

VERSION	AMENDMENTS
Version 1	First Issue
Version 2	Clerk added – Glynn Lee
	Trainee Clerk added – Richard Sneader